Optimization of order policies in supply networks

Göttlich, Simone ; Herty, Michael ; Ringhofer, Christian

DOI: https://doi.org/10.1016/j.ejor.2009.05.028
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: https://ideas.repec.org/a/eee/ejores/v202y2010i2p4...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: European Journal of Operational Research : EJOR
Volume: 202
Issue number: 2
Page range: 456-465
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0377-2217
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item